stopped taking it to see if that is the problem. I also tak 50 mg of atenolol at bedtime. i have been on that for 2 years. How long will the extreme dizziness & headaches last if i decide to restart it?
I started on benicar 20 mg 2 wks ago makes me extremely dizzy and horrible headaches, I have?
Added 8 May 2010:
nicole, thanks for your feedback; i have been on it for only 2 weeks, that is why i thought it would be okay to just stop it. my doctor did say to try it for a month; but the headaches/dizziness are intense. so i guess i will give it another try
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; hoarseness); change in the amount of urine produced; chest pain; difficulty swallowing; fast, slow, or irregular heartbeat; muscle pain or cramps; symptoms of low blood pressure (eg, fainting, lightheadedness, severe dizziness).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2012 • 1 answer
Posted 3 Apr 2012 • 2 answers
Posted 2 May 2013 • 2 answers
Posted 25 Oct 2013 • 3 answers
I take benicar (20mg), hydrochlorothiazide (25mg), atorvastatin (20mg), and atenolol (100mg). About?
Posted 14 Mar 2014 • 1 answer